# SDR 99ZZZX1210

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: 458910
- Condition: Broken
- Location: Door Actuator
- Component: Wiebel, 21141
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, PILOT SELECTED GEAR UP.  RED UNSAFE LIGHT REMAINED ILLUMINATED.  PILOT RETURNED TO BASE, PUMPED GEAR DOWN BY HAND.  LANDED WITHOUT INCIDENT.  RIGHT MAIN INNER GEAR DOOR ACTUATOR UP-LINE FITTING WAS SNAPPED IN HALF.  DURING GEAR INSPECTION, OBSERVATIONS SHOULD BE MADE TO ENSURE TIRE OR BRAKE PARTS DO NOT ENTANGLE HYDRAULIC LINES.
